MAUDE Adverse Event Report: STRYKER GMBH THREADED GUIDE WIRE ASNIS III Ø1.4X150MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH THREADED GUIDE WIRE ASNIS III Ø1.4X150MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 702459S
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "a 1.4mm diameter guide pin was used to fix the endocarp of the tibia, but the tip of the threaded portion broke off when it was pulled out and remained in the bone.".
 
Additional Manufacturer Narrative
Please note the correction to d9/h3 as the device was discarded.The reported event could not be confirmed, since the device was not returned and no additional information was available.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device discarded.
 
Event or Problem Description

Brand Name
THREADED GUIDE WIRE ASNIS III Ø1.4X150MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17504970
Report Number0008031020-2023-00305
Device Sequence Number6216824
Product Code LXH
UDI-Device Identifier04546540381996
UDI-Public04546540381996
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number702459S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/29/2023
Initial Report FDA Received Date08/10/2023
Supplement Report FDA Received Date09/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian